The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of the American Mathematical Society
( Vol. 10 NO.1 / (1997))
Singularities of theta divisors and the birational geometry of irregular varieteis
Lawrence Ein, Robert Lazarsfeld,
Pages. 243-258
Abstract
Contents Introduction
0. Notation and conventions
1. Positivity of holomorphic Euler characteristics
2. Varieties of Kodaira dimension zero
3. Singularities of theta divisors
Key words Singularities, Theta divisors, Generic vanishing theorem, Albanese mapping
Mathmatical Subject Classification 14K25, 14J99, 32J27